On a generalization of power algorithms over max-plus algebra

Kistosil Fahim*, Subiono, Jacob van der Woude

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)
21 Downloads (Pure)

Abstract

In this paper we discuss a generalization of power algorithms over max-plus algebra. We are interested in finding such a generalization starting from various existing power algorithms. The resulting algorithm can be used to determine the so-called generalized eigenmode of any square regular matrix over max-plus algebra. In particular, the algorithm can be applied in the case of regular reducible matrices in which the existing power algorithms can not be used to compute eigenvalues and corresponding eigenvectors.

Original languageEnglish
Pages (from-to)181-203
Number of pages23
JournalDiscrete Event Dynamic Systems: theory and applications
Volume27
Issue number1
DOIs
Publication statusPublished - 12 Jan 2017

Bibliographical note

Accepted Author Manuscript

Keywords

  • Cycle time vector
  • Generalized eigenmode
  • Max-plus algebra
  • Power algorithm

Fingerprint

Dive into the research topics of 'On a generalization of power algorithms over max-plus algebra'. Together they form a unique fingerprint.

Cite this